Sign inSubmit
ArticleMetrics
Literature Review · Open access · Published 9 February 2021

Nonstandard Analysis for Some Convergence Sequences Theories Via a Transfer Principle

Jwahir-H-Gdal1,2

American Journal of Applied Sciences, Volume 18, Issue 1, pp. 33–50 · doi.org/10.3844/ajassp.2021.33.50

7,465 accesses4,305 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

The purpose of this article to introduce nonstandard models for a familiar types of convergent sequences theories through a transfer principle. The nonstandard analysis principle discuss, that any statements on areal system can be extended to a similar structure over larger hyperreal system therefore the results that hold true on the original system, remains true in a hyperreal system if and only if its ∗-transform is true. We apply such technique to transfer a classical proof for real sequences theorems, therefore we obtain an equivalents nonstandard proof   on hyperreal system which is often clear, shorter and uncoblicated.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 4.0 International Licence (CC BY 4.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Jwahir-H-Gdal, (2021). Nonstandard Analysis for Some Convergence Sequences Theories Via a Transfer Principle. American Journal of Applied Sciences, 18(1), 33–50. https://doi.org/10.3844/ajassp.2021.33.50

Licence
CC BY 4.0
Issue
Volume 18, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Nonstandard Analysis for Some Convergence Sequences Theories Via a Transfer PrincipleAmerican Journal of Applied Sciences · Volume 18, Issue 1 · pp. 33–50 · CC BY 4.0Download